# SDR REXA2024070900513

- Difficulty date: June 10, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 34,163 hours, 24,961 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670332641
- Condition: Corroded
- Location: Bs 469-501 S20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 20R SPLICE IS CORRODED BETWEEN F.S. 469 TO F.S. 501.    REMOVED DAMAGED STRG20R SPLICE AT FS477 IAW CRJ900 SRM 51-42-06-001-001-A01. LOCATED AND DRILLED UP NEW SERVICEABLE STRG 20R FS 477 CIRCUMFERENTIAL JOINT PN SH 670-33264-1 AS REQUIRED IAW CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED SPICE AT STGR20R FS477 IAW CRJ900 SRM 51-42-06-001-001-A01
